SLI 2018 Schedule

The Summer Leadership Schedule is the same in San Antonio and Fort Worth.
Download a PDF version of the 2018 schedule. 

Virtual Conference: TASBlive at SLI, June 28–29.

Eight breakout sessions will be broadcast live on TASB's Facebook page (@tasbpage) during Summer Leadership Institute. If you would like to earn CEC credit for the session, visit TASB’s OLC at Onlinelearning.tasb.org. For $25, you can take a short quiz about the session to earn the same credit as trustees who attended in person!. Log in with your MyTASB username and password, and your credit hours will automatically be recorded for you in the CEC Recording Service. Find out more by visiting the Virtual Conference page. 

Wednesday

Registration Open 3–6 p.m.
Senate Bill 1566 Training
(Dinner Included)
5–8:30 p.m.

Thursday

Registration and Continental Breakfast 7–8 a.m.
General Session with Steve Gilliland 8–9:15 a.m.
     In-Depth Sessions 9:45 a.m.–12:30 p.m.
     Breakout Sessions 9:45–11 a.m.
     AM Break - 15 minutes 11–11:15 a.m.
     Breakout Sessions 11:15 a.m.–12:30 p.m.
Lunch (Included in registration fee) 12:30–1:30 p.m.
     In-Depth Sessions 1:45–4:45 p.m.
     Senate Bill 1566 Training 1:45–5:15 p.m.
     Breakout Sessions 1:45–3 p.m.
     PM Break - 30 minutes 3–3:30 p.m.
     Breakout Sessions 3:30–4:45 p.m.

Friday

Registration and Continental Breakfast 7–8 a.m.
General Session with Linda Cliatt-Wayman 8–9 a.m.
     AM Break - 30 minutes 9–9:30 a.m.
     In-Depth Session 9:30 a.m.–12:30 p.m.
     Breakout Sessions 9:30–10:45 a.m.
     AM Break - 30 minutes 10:45–11:15 a.m.
     Breakout Sessions 11:15 a.m.–12:30 p.m.
Lunch (included in registration fee) 12:30–1:30 p.m.
     In-Depth Sessions 1:45–4:30 p.m.
     Senate Bill 1566 Training 1:45–5 p.m.
     Breakout Sessions 1:45–3 p.m.
     PM Break - 15 minutes 3–3:15 p.m.
     Breakout Sessions 3:15–4:30 p.m.

Saturday

Breakfast 7–8 a.m.
     Breakouts: Take-Away Talks 8–9 a.m.
General Session with Roberto Rivera 9:15–10:30 a.m.
NEW! Senate Bill 1566 Training
(Lunch Included)
11 a.m.–2:30 p.m.